# SDR SWAA2021030452643

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 EXIT SIGN IS BROKEN / REMOVED AND REPLACED G-1 EXIT SIGN PER SOPM 20-50-01 OPERATIONAL TEST WILL BE ACCOMPLISHED ON CUSTOMER CARD W3262733
